MAUDE Adverse Event Report: CALDERA MEDICAL DESARA ONE

CALDERA MEDICAL DESARA ONE
Model Number CAL-DS2111
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Erosion (1750)
Date of Event 11/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient had a desara one sling implanted by an unknown physician, at an unknown location and time.Patient, from (b)(6), to have the implant removed because of pain / discomfort.Dr (b)(6) mentioned the sling was tight and rolled but did not elaborate or give additional details.Based on the information provided and presented, it is unknown whether the issue described is related to the device, patient medical history, or surgical technique(s).
 
Event or Problem Description
Patient was experiencing pain from a desara one implant and had the sling removed.

Brand Name
DESARA ONE
Common Device Name
DESARA ONE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
alicia heckathorne
4360 park terrace drive
westlake village, CA 91361
8184837626
MDR Report Key14275093
Report Number3003990090-2021-01534
Device Sequence Number17603023
Product Code PAH
UDI-Device Identifier00890594000964
UDI-Public00890594000964
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAL-DS2111
Device Catalogue NumberCAL-DS2113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale